# SDR 07FDEA00699

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,119 hours, 17,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CORROSION REPAIR IN FUSELAGE CENTER SECTION AT C39 AND CORROSION AT PRESSURE BULKHEAD.  REPAIR WAS VERIFIED AND PERFORMED IAW RAS: 047609/013/2006 ISSUE:A.
